Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Mihai Mariş
Traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity: some results and open problems
Journées équations aux dérivées partielles (2010), Exp. No. 14, 22 p., doi: 10.5802/jedp.71
Article PDF
Class. Math.: 35Q51, 35Q55, 35Q40, 35J20, 35J15, 35B65, 37K40

Résumé - Abstract

This text is a survey of recent results on traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity. We present the existence, nonexistence and stability results and we describe the main ideas used in proofs.

Bibliographie

[BaMa88] I. V. Barashenkov, V. G. Makhankov, Soliton-like “bubbles” in a system of interacting bosons, Phys. Lett. A 128 (1988), pp. 52-56.  MR 935918
[BGMP89] I. V. Barashenkov, A. D. Gocheva, V. G. Makhankov, I. V. Puzynin, Stability of soliton-like bubbles, Physica D 34 (1989), pp. 240-254.  MR 982390 |  Zbl 0697.35127
[Be08] N. Berloff, Quantised vortices, travelling coherent structures and superfluid turbulence, in Stationary and time dependent Gross-Pitaevskii equations, A. Farina and J.-C. Saut eds., Contemp. Math. Vol. 473, AMS, Providence, RI, 2008, pp. 26-54.  MR 2522013 |  Zbl 1166.35360
[BGS09] F. Béthuel, P. Gravejat, J.-C. Saut, Travelling-waves for the Gross-Pitaevskii equation II, Comm. Math. Phys. 285, No. 2 (2009), pp. 567-651.  MR 2461988 |  Zbl 1190.35196
[BGS08] F. Béthuel, P. Gravejat, J.-C. Saut, On the KP I transonic limit of two dimensional Gross-Pitaevskii travelling-waves, Dynamics of PDE 5, No. 3, (2008), pp. 241-280.  MR 2455894 |  Zbl 1186.35199
[BGSS09] F. Béthuel, P. Gravejat, J.-C. Saut, D. Smets, On the Korteweg-de Vries long-wave approximation of the Gross-Pitaevskii equation I, Int. Math. Res. Notes (2009), pp. 2700-2748.  MR 2520771 |  Zbl 1183.35240
[BGSS08] F. Béthuel, P. Gravejat, J.-C. Saut, D. Smets, Orbital stability of the black soliton to the Gross-Pitaevskii equation, Indiana Univ. Math. J. 57, No. 6 (2008), pp. 2611-2642.  MR 2482993 |  Zbl 1171.35012
[BOS04] F. Béthuel, G. Orlandi, D. Smets, Vortex rings for the Gross-Pitaevskii equation, J. Eur. Math. Soc. (JEMS) 6 (2004), pp. 17-94.  MR 2041006 |  Zbl 1091.35085
[BS99] F. Béthuel, J.-C. Saut, Travelling-waves for the Gross-Pitaevskii equation I, Ann. Inst. H. Poincaré Phys. Théor. 70 (1999), pp. 147-238. Numdam |  MR 1669387 |  Zbl 0933.35177
[CaLi82] T. Cazenave, P.-L. Lions, Orbital stability of standing waves for some nonlinear Schrödinger equations, Comm. Math. Phys. 85, no. 4 (1982), pp. 549-561. Article |  MR 677997 |  Zbl 0513.35007
[Ch04] D. Chiron, Travelling-waves for the Gross-Pitaevskii equation in dimension larger than two, Nonlinear Analysis 58 (2004), pp. 175-204.  MR 2070812 |  Zbl 1054.35091
[CM10] D. Chiron, M. Mariş, Traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity II, in preparation.
[Co98] C. Coste, Nonlinear Schrödinger equation and superfluid hydrodynamics, Eur. Phys. J. B 1 (1998), pp. 245-253.  MR 1646182
[Fa98] A. Farina, Finite-energy solutions, quantization effects and Liouville-type results for a variant of the Ginzburg-Landau systems in ${\mathbb{R}}^k$, Diff. Int. Eq. 11, No. 6 (1998), pp. 875-893.  MR 1659256 |  Zbl 1074.35504
[Fa03] A. Farina, From Ginzburg-Landau to Gross-Pitaevskii, Monatsh. Math. 139 (2003), pp. 265-269.  MR 2001707 |  Zbl 1126.35063
[Ga04] C. Gallo, Schrödinger group on Zhidkov spaces, Adv. Differential Equations 9, No. 5-6 (2004), pp. 509-538.  MR 2099970 |  Zbl 1103.35093
[Ga06] C. Gallo, Growth rate of the Schrödinger group on Zhidkov spaces, C. R. Math. Acad. Sci. Paris 342, No. 5 (2006), pp. 319-323.  MR 2201956 |  Zbl 1094.35115
[Ga08] C. Gallo, The Cauchy problem for defocusing nonlinear Schrödinger equations with non-vanishing initial data at infinity, Comm. Partial Differential Equations 33, No. 4-6 (2008), pp. 729-771.  MR 2424376 |  Zbl 1156.35086
[G06] P. Gérard, The Cauchy Problem for the Gross-Pitaevskii Equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (5) (2006), pp. 765-779. Numdam |  MR 2259616 |  Zbl 1122.35133
[G08] P. Gérard, The Gross-Pitaevskii equation in the energy space, in Stationary and time-dependent Gross-Pitaevskii equations, A. Farina and J.-C. Saut eds., Contemp. Math. Vol. 473, Amer. Math. Soc., Providence, RI, 2008, pp. 129-148.  MR 2522016 |  Zbl 1166.35373
[GZ08] P. Gérard, Z. Zhang, Orbital stability of traveling waves for the one-dimensional Gross-Pitaevskii equation, J. Math. Pures Appl. (9) 91, No. 2 (2009), pp. 178–210.  MR 2498754 |  Zbl pre05532849
[GR74] J. Grant, P.H. Roberts, Motions in a Bose condensate III. The structure and effective masses of charged and uncharged impurities, J. Phys. A: Math., Nucl. Gen., 7 (1974), pp. 260-279.
[Gr03] P. Gravejat, A non-existence result for supersonic travelling-waves in the Gross-Pitaevskii equation, Comm. Math. Phys. 243, No. 1 (2003), pp. 93-103.  MR 2020221 |  Zbl 1044.35087
[Gr04a] P. Gravejat, Decay for travelling waves in the Gross-Pitaevskii equation, Ann. Inst. Henri Poincaré, Analyse non linéeaire 21, No. 5 (2004), pp. 591-637. Numdam |  MR 2086751 |  Zbl 1057.35060
[Gr04b] P. Gravejat, Limit at infinity and non-existence results for sonic travelling waves in the Gross-Pitaevskii equation, Differential and Integral Equations 17, No. 11-12 (2004), pp. 1213-1232.  MR 2100023 |  Zbl 1150.35301
[Gr05] P. Gravejat, Asymptotics for the travelling waves in the Gross-Pitaevskii equation, Asymptot. Anal. 45, No. 3-4 (2005), pp. 227-299.  MR 2191764 |  Zbl 1092.35103
[Gr06] P. Gravejat, First order asymptotics for the travelling waves in the Gross-Pitaevskii equation, Adv. Differential Equations 11, No. 3 (2006), pp. 259-280.  MR 2221483 |  Zbl 1102.35029
[Gro63] E. P. Gross, Hydrodynamics of a superfluid condensate, J. Math. Phys. 4 (2), (1963), pp. 195-207.
[GNT06] S. Gustafson, K. Nakanishi, T.-P. Tsai, Scattering for the Gross-Pitaevskii equation, Math. Res. Lett. 13, No. 2-3 (2006), pp. 273-285.  MR 2231117 |  Zbl 1119.35084
[GNT07] S. Gustafson, K. Nakanishi, T.-P. Tsai, Global dispersive solutions for the Gross-Pitaevskii equation in two and three dimensions, Ann. Inst. H. Poincaré 8, No. 7 (2007), pp. 1303-1331.  MR 2360438 |  Zbl pre05218113
[GNT09] S. Gustafson, K. Nakanishi, T.-P. Tsai, Scattering theory for the Gross-Pitaevskii equation in three dimensions, Commun. Contemp. Math. 11, No. 4 (2009), pp. 657-707.  MR 2559713 |  Zbl 1180.35481
[IoSm78] S. V. Iordanskii, A. V. Smirnov, Three-dimensional solitons in He II, JETP Lett. 27 (10) (1978), pp. 535-538.
[JR82] C. A. Jones, P. H. Roberts, Motions in a Bose condensate IV, Axisymmetric solitary waves, J. Phys A: Math. Gen. 15 (1982), pp. 2599-2619.
[JPR86] C. A. Jones, S. J. Putterman, P. H. Roberts, Motions in a Bose condensate V. Stability of wave solutions of nonlinear Schrödinger equations in two and three dimensions, J. Phys A: Math. Gen. 19 (1986), pp. 2991-3011.
[Ka72] T. Kato, Schrödinger operators with singular potentials, Israel J. Math. 13 (1972), pp. 135-148.  MR 333833 |  Zbl 0246.35025
[KiLD98] Y. S. Kivshar, B. Luther-Davies, Dark optical solitons: physics and applications, Phys. Rep. 298 (1998), pp. 81-197.
[KPS95] Y. S. Kivshar, D. E. Pelinovsky, Y. A. Stepanyants, Self-focusing of plane dark solitons in nonlinear defocusing media, Phys. Rev. E 51 (5) (1995), pp. 5016-5026.  MR 1383087
[KR95a] E. A. Kuznetsov, J. J. Rasmussen, Instability of two-dimensional solitons and vortices in defocusing media, Phys. Rev. E 51, No. 5 (1995), pp. 4479-4484.
[KR95b] E. A. Kuznetsov, J. J. Rasmussen, Self-defocusing instability of two-dimensional solitons and vortices, JETP Lett. 62, No. 2 (1995), pp. 105-112.
[Li83] E. H. Lieb, On the lowest eigenvalue of the Laplacian for the intersection of two domains, Invent. Math. 74 (1983), pp. 441-448.  MR 724014 |  Zbl 0538.35058
[Lin02] Z. Lin, Stability and instability of traveling solitonic bubbles, Adv. Differential Equations 7 (2002), No. 8, pp. 897-918.  MR 1895111 |  Zbl 1033.35117
[Lio84] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part I, Ann. Inst. H. Poincaré, Anal. non linéaire, 1 (1984), pp. 109-145. Numdam |  MR 778970 |  Zbl 0541.49009
[M02] M. Mariş, Existence of nonstationary bubbles in higher dimensions, Journal des Mathématiques Pures et Appliquées 81 (2002), pp. 1207-1239.  MR 1952162 |  Zbl 1040.35116
[M08] M. Mariş, Nonexistence of supersonic traveling waves for nonlinear Schrödinger equations with non-zero conditions at infinity, SIAM Journal on Mathematical Analysis, Vol. 40, No. 3 (2008), pp. 1076-1103.  MR 2452881 |  Zbl 1167.35518
[M09a] M. Mariş, On the symmetry of minimizers, Archive for Rational Mechanics and Analysis 192, No. 2 (2009), pp. 311-330.  MR 2486598 |  Zbl 1159.49005
[M09b] M. Mariş, Traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity, preprint, arXiv: 0903.0354. arXiv
[M10] M. Mariş, On some minimization problems, in preparation.
[PN93] L. M. Pismen, A. A. Nepomnyashchy, Stability of vortex maps in a model of superflow, Physica D 69 (1993), pp. 173-175.  MR 1245660
[PR91] L. M. Pismen, J. Rubinstein, Motion of vortex lines in the Ginzburg-Landau model, Physica D 47 (1991), pp. 353-360.  MR 1098255 |  Zbl 0728.35090
Copyright Cellule MathDoc 2018 | Crédit | Plan du site